| Model Number |
DIB00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the lens was explanted due to scratching.The lens was fully inserted during the initial procedure and was later removed during a secondary surgery, replaced with a dib00 lens.The patient has fully recovered & satisfied and seeing well.No unplanned complications, such as incision enlargement, sutures, or vitrectomy were reported.No further information is available.
Additional Manufacturer Narrative
Section a2,a4 and a5: unknown/ not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.